# SDR 9607286624

- Difficulty date: March 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624US
- Make and model: Boeing 747251B
- Aircraft serial: 71706
- Engine: Pwa JT9D7Q
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Syst
- Condition: Reqd Service
- Location: Nr 1 Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AFTER LANDING IN NRT AND SUBSEQUENT TAXIING, THE NR 1 ENGINE OIL TEMPERATURE INCREASED INTO CAUTION RANGE, THE OIL PRESSURE DECREASED TO CAUTION AS WELL.  CREW FOLLOWED COCKPIT OPERATING MANUAL, SHUTDOWN NR 1 ENIGNE AND FLIGHT CONTINUED TO GATE WITHOUT FURTHER INCIDENT.  VISUAL CHECK WAS NORMAL.  REPLACED ENGINE OIL AND AIRCRAFT RETURNED TO SERVICE.
